# SDR DALA2025101207444

- Difficulty date: October 11, 2025
- Submitted: October 12, 2025
- Operation: Air carrier
- Aircraft: N548DN
- Make and model: Airbus A321-271NX
- Aircraft serial: 11620
- Aircraft time: 7,786 hours, 1,835 cycles
- Engine: Iae PW1133GAJM
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Overserviced
- Location: Zone400
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERY MILD DIRTY SOCK SMELL ON ARRIVAL DESCENDING THROUGH HEAVY CLOUDS / MOISTURE.   FOUND BOTH ENGINES OVERSERVICED. REMOVED EXCESS OIL. FOUND LIGHT OIL WETTING ON NBR 1 ENGINE. REPLACED FAN SHAFT COVER O-RING REF A321AMM 72-15. RAN BOTH ENGS. NO SMELL NOTED. NO OTHER EVIDENCE OF OIL LEAKAGE. (LP 7860782)
